# SDR TRAX200800591

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 23,415 hours, 19,537 cycles
- Engine: Ge CF34*
- Engine time: 19,160 hours, 15,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872777
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 9000 OUT OF ATL, SUFFERED RIGHT ENGINE VIOLENT BANG AND COMPLETE LOSS OF N1, ITT SPIKED OVER 960 DEG WITH RED ICON.  PERFORMED ENG DAMAGE IN FLIGHT QRH PROCEDURE EXPERIENCED SUBSEQUENT SMALLER BANGS WITH ERRATIC N1 PRIOR TO SHUT DOWN , WITH N1 RETURNING TO NIL EACH TIME.---[AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  DEFECT TRANSFERRED TO W/O 89988 N/R 00001 FROM AFDL 372229.  DEFECT TRANSFERRED TO W/O 89988 N/R 00001 FROM AFDL 372229.  REMOVED AND REPLACED NR 2 ENGINE IAW CRJ 200 AMM 71-00-00.
